Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 45, NWS North Platte, NE

June 3, 2020Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2020, 6:53 PM CDT for Holt County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2020, 6:53 PM CDT (23:53 UTC)
Expired
Jun 3, 2020, 7:45 PM CDT
In force
52 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

County Holt County, NE

The radar

The North Platte radar (KLNX), 146 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:18 PM CDTHAIL 15 Nw Chambers, NEQUARTER SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 2:05 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-541 J/kg
Mixed-layer LCL
1875 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

588 
WUUS53 KLBF 032353
SVRLBF
NEC089-040045-
/O.NEW.KLBF.SV.W.0045.200603T2353Z-200604T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
653 PM CDT Wed Jun 3 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southwestern Holt County in north central Nebraska...

* Until 745 PM CDT.

* At 653 PM CDT, a severe thunderstorm was located 8 miles north of
  Amelia, or 16 miles southwest of O'neill, moving southeast at 25
  mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Chambers.

This includes Highway 281 between mile markers 169 and 177.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

&&

LAT...LON 4237 9907 4247 9893 4233 9853 4212 9881
TIME...MOT...LOC 2353Z 311DEG 22KT 4235 9894 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Gomez
2 follow-up statements
562 
WWUS53 KLBF 040004
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
704 PM CDT Wed Jun 3 2020

NEC089-040045-
/O.CON.KLBF.SV.W.0045.000000T0000Z-200604T0045Z/
Holt NE-
704 PM CDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL HOLT COUNTY...

At 703 PM CDT, a severe thunderstorm was located near Amelia, or 15
miles southwest of O'neill, moving southeast at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Chambers.

This includes Highway 281 between mile markers 169 and 177.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4232 9902 4244 9885 4233 9853 4212 9881
TIME...MOT...LOC 0003Z 311DEG 22KT 4231 9887 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Gomez
465 
WWUS53 KLBF 040015
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
715 PM CDT Wed Jun 3 2020

NEC089-040045-
/O.CON.KLBF.SV.W.0045.000000T0000Z-200604T0045Z/
Holt NE-
715 PM CDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL HOLT COUNTY...

At 715 PM CDT, a severe thunderstorm was located near Chambers, or 15
miles southwest of O'neill, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chambers.

This includes Highway 281 between mile markers 169 and 177.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4227 9891 4240 9874 4233 9853 4212 9881
TIME...MOT...LOC 0015Z 311DEG 22KT 4226 9880 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Gomez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:32 PM CDT, 21 minutes earlier.

Area forecast discussion, Jun 3, 6:32 PM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
632 PM CDT Wed Jun 3 2020

.SYNOPSIS...
Issued at 348 PM CDT Wed Jun 3 2020

Towering cumulus and isolated thunderstorms have developed across
north central Nebraska where a few strong to severe storms have
developed. Other towering cumulus developing along a north to south
surface trough in the western Sandhills. Temperatures reaching the
upper 80s most locations.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 348 PM CDT Wed Jun 3 2020

Strong to severe thunderstorms will be ongoing early this evening.
The latest SPC day 1 outlook has a slight risk for severe storms
across all of western and north central Nebraska this evening. 0-6km
bulk shear 35-45kt and SBCAPES as high as 2000-3000 J/KG available
as storms develop. An eastward push of drier air ongoing from the
panhandle into the wester Sandhills as a focus for storm initiation
this afternoon as well. The NAM and GFS both show a mid level
disturbance now reaching the northwest Sandhills and moving eastward
into this evening. The HREF and NAMNest both show increasing
thunderstorm growth from eastern Cherry southwest across west
central and southwest Nebraska by 23Z with upscale growth
southeastward through mid evening. With limited turning of winds
surface and aloft and moderate to strong deep layer shear, storm
mode favors at least a few linear lines of storms to develop late
this afternoon and evening. Scattered coverage of storms is likely
across the southeast half of the area this evening. Large hail and
damaging winds will be the main threat. Isolated very large hail to
2 inches diameter hail is also possible. Discrete storms which form
will also be capable of a brief tornado before storms develop into a
linear line. Storms should exit eastern areas by0 3Z to 04Z.

On Thursday, in the wake of the disturbance crossing the region this
evening, Thursday morning and early afternoon look to be free of any
shower or thunderstorms. There is a disturbance moving across South
Dakota during the morning and early afternoon which should stay
north of the area. As the trough/disturbance approaches the mid-
missouri valley, thunderstorms should initiate and may develop in
the northeast counties late afternoon and evening. The SPC day2
outlook has adjusted to move the slight risk area further northeast
to include only areas north of Valentine through O'Neill. Storms
initiating in the higher terrain of WY and CO will move east for a
few storms possibly making it into the far western Sandhills late
afternoon. Isolated showers and storms possible in the west and
south during the evening, with again slightly better chances in the
northeast. A cold front to drop south through the area overnight.

.LONG TERM...(Friday through Wednesday)
Issued at 348 PM CDT Wed Jun 3 2020

For Friday and Saturday, the upper ridge will amplify and build
eastward into the Missouri and Central Mississippi Valley.
Meanwhile, a closed low over southern CA and rather deep upper
trough will extend across the northwestern U.S on Friday. The cold
front will stall and become nearly stationary near the Kansas border
Friday afternoon with a moist upslope flow across NE.
Storms in the evening may move into the west and possibly north of
the boundary in central Nebraska. Increasing chances and coverage
expected after midnight, mainly north central.

ON Saturday, the GFS breaks down the upper ridge as the upper trough
advances east. Thunderstorm chances increase Sat. into Sat.
evening across the area. As the main disturbance moves through
Saturday into Saturday night, POPS are as high as 40-50 percent
Saturday aftn and evening. deep layer shear will be quite strong at
50 to 60KT. Surface winds will be southeast at 20 to 30 mph, so
turning winds with height suggest strong to severe storms are
possible.

Sunday into Monday looks fairly dry with a southerly surface flow.
An upper trough persists across western U.S. and a large upper ridge
axis will extend across the Mississippi Valley. Highs will remain in
the upper 80s to lower 90s. Although an amplified southwest flow
aloft will exist, storm chances appear limited, with just a slight
chance of storms across nctrl NE Sunday night and again Monday aftn.
Highs Sunday low to mid 90s and Monday 85 to 90.

Better chances for thunderstorms Monday night into Tuesday. The
upper trough across the Rockies will advance toward the Central and
Northern Plains and push a Pacific cold front into the area Monday
or Monday night. Highs are forecast to cool into the upper 60s to
mid 70s Tuesday and low to mid 70s Wednesday. Showers and
thunderstorms are again possible as the upper flow become more
zonal.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 632 PM CDT Wed Jun 3 2020

Thunderstorms are the primary aviation weather hazard, mainly for
the rest of this evening and again starting Thursday late
afternoon. Some storms will be strong or severe, capable of 50+ kt
wind gusts and large hail, along with downpours reducing visby.
Overall, any reduced cig or visby should be brief, and mainly VFR
will continue. Winds will transition to west/northwest through
the forecast period.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...Roberg
SHORT TERM...Roberg
LONG TERM...Roberg
AVIATION...Snively
Hazardous weather outlook, Jun 3, 3:47 PM CDT, 3 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
347 PM CDT Wed Jun 3 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-042100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
347 PM CDT Wed Jun 3 2020 /247 PM MDT Wed Jun 3 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Isolated to scattered severe thunderstorms will continue through
late this afternoon and evening. Large hail, possibly 2 inches in
diameter or greater, and damaging winds are possible with these
storms. A tornado is possible for locations northeast of a line
from Merriman to Callaway.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

Isolated to scattered severe thunderstorms are possible late
Thursday afternoon and evening. Large hail, possibly 2 inches in
diameter or greater, and damaging winds could occur. The greatest
threat will generally be along and northeast of a line from
Valentine to O'Neill.

Severe storms are possible early next week, most likely Monday
afternoon and evening. Later forecasts will better pinpoint this
potential.

.SPOTTER INFORMATION STATEMENT...

Reports of wind damage and hail will be appreciated tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Jun 3, 5:56 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service North Platte NE
556 PM CDT Wed Jun 3 2020

NEZ036-037-059-032345-
McPherson NE-Lincoln NE-Logan NE-
556 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN...
SOUTHWESTERN LOGAN AND EASTERN MCPHERSON COUNTIES UNTIL 645 PM CDT...

At 556 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ringgold, or near Tryon, moving east at 50 mph.

Winds in excess of 40 mph and penny size hail will be possible with
this storm.

Locations impacted include...
Stapleton, Tryon, Gandy, Ringgold and Shanklin Bluff.

This includes the following highways...
 Highway 92 between mile markers 203 and 234.
 Highway 97 between mile markers 11 and 32.
 Highway 83 between mile markers 98 and 120.

LAT...LON 4132 10099 4155 10098 4168 10086 4158 10039
      4130 10052
TIME...MOT...LOC 2256Z 285DEG 45KT 4153 10082

Roberg
Special weather statement, Jun 3, 5:59 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
559 PM CDT Wed Jun 3 2020

NEZ008-009-032330-
Brown NE-Rock NE-
559 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCK AND EAST
CENTRAL BROWN COUNTIES UNTIL 630 PM CDT...

At 559 PM CDT, Doppler radar was tracking a strong thunderstorm near
Long Pine, or 8 miles southeast of Ainsworth, moving southeast at 25
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Rock
and east central Brown Counties.

This includes Highway 183 between mile markers 163 and 175.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Nebraska.

LAT...LON 4244 9989 4255 9982 4246 9943 4224 9956
TIME...MOT...LOC 2259Z 302DEG 23KT 4245 9976

Gomez
Special weather statement, Jun 3, 6:19 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
619 PM CDT Wed Jun 3 2020

NEZ059-070-071-040000-
Frontier NE-Hayes NE-Lincoln NE-
619 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRONTIER...SOUTH
CENTRAL LINCOLN AND NORTHEASTERN HAYES COUNTIES UNTIL 700 PM CDT...

At 619 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Dickens, or 14 miles north of Hayes Center, moving
east at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Marengo.

This includes Highway 83 between mile markers 51 and 54.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Nebraska.

LAT...LON 4067 10108 4078 10100 4072 10066 4054 10074
TIME...MOT...LOC 2319Z 287DEG 44KT 4071 10096

Roberg
Special weather statement, Jun 3, 6:37 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service North Platte NE
637 PM CDT Wed Jun 3 2020

NEZ009-010-040000-
Holt NE-Rock NE-
637 PM CDT Wed Jun 3 2020

...SPECIAL WEATHER STATEMENT...

At 637 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Rose, or 19 miles south of Bassett, moving east at
50 mph.

Winds in excess of 30 mph and penny size hail will be possible with
this storm.

Locations impacted include...
Sybrant, Twin Lakes State Wildlife Management Area and Pony Lake.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Nebraska.

LAT...LON 4229 9952 4242 9947 4235 9901 4217 9906
TIME...MOT...LOC 2337Z 286DEG 42KT 4232 9939

Gomez
Special weather statement, Jun 3, 6:38 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
638 PM CDT Wed Jun 3 2020

NEZ070-040030-
Hayes NE-
638 PM CDT Wed Jun 3 2020

...SPECIAL WEATHER STATEMENT...

At 637 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hamlet, moving east at 40 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Hayes Center and Hamlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Nebraska.

LAT...LON 4035 10133 4062 10134 4054 10100 4035 10081
TIME...MOT...LOC 2337Z 287DEG 44KT 4038 10115

Roberg
Special weather statement, Jun 3, 6:48 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
648 PM CDT Wed Jun 3 2020

NEZ026>028-038-040030-
Loup NE-Custer NE-Garfield NE-Blaine NE-
648 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOUP...SOUTHWESTERN
GARFIELD...NORTHEASTERN CUSTER AND SOUTHEASTERN BLAINE COUNTIES UNTIL
730 PM CDT...

At 648 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Brewster, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Taylor, Sargent, Comstock, Milburn, Milburn Diversion Dam State
Wildlife Management Area, Walworth, Big Oak Canyon, Almeria, Divide
Hill, Wescott and Kent Diversion Dam State Wildlife Management Area.

This includes Highway 183 between mile markers 111 and 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Nebraska. A Severe Thunderstorm Watch also remains in
effect until 100 AM CDT for central and north central Nebraska.

LAT...LON 4174 9921 4162 9921 4152 9923 4173 9982
      4188 9974 4180 9916
TIME...MOT...LOC 2348Z 276DEG 23KT 4180 9970

JWS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:20 PM CDTAreal Flood AdvisoryLBFHayes2 hr
Jun 3, 3:09 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock51 min
Jun 3, 3:22 PM CDTSpecial Weather StatementLBFCherry23 min
Jun 3, 3:44 PM CDTSpecial Weather StatementLBFCherry31 min
Jun 3, 3:50 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt40 min
Jun 3, 4:12 PM CDTSevere Thunderstorm WarningLBFCherry29 min
Jun 3, 4:23 PM CDTSevere Thunderstorm WarningLBFHolt52 min
Jun 3, 4:32 PM CDTSevere Thunderstorm WarningLBFCherry43 min
Jun 3, 4:38 PM CDTSevere Thunderstorm WarningLBFCherry52 min
Jun 3, 4:44 PM CDTSpecial Weather StatementLBFKeya Paha46 min
Jun 3, 4:47 PM CDTSpecial Weather StatementLBFBrown43 min
Jun 3, 4:57 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry48 min
Jun 3, 5:02 PM CDTSevere Thunderstorm WarningLBFCherry28 min
Jun 3, 5:04 PM CDTSevere Thunderstorm WarningLBFHolt26 min
Jun 3, 5:11 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry36 min
Jun 3, 5:14 PM CDTSpecial Weather StatementLBFHooker46 min
Jun 3, 5:20 PM CDTSpecial Weather StatementLBFChase40 min
Jun 3, 5:21 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas39 min
Jun 3, 5:22 PM CDTSpecial Weather StatementLBFKeya Paha38 min
Jun 3, 5:42 PM CDTSevere Thunderstorm WarningLBFChase63 min
Jun 3, 5:45 PM CDTSpecial Weather StatementLBFThomas45 min
Jun 3, 5:56 PM CDTSpecial Weather StatementLBFLogan49 min
Jun 3, 5:56 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock49 min
Jun 3, 5:59 PM CDTSpecial Weather StatementLBFRock31 min
Jun 3, 6:01 PM CDTSevere Thunderstorm WarningLBFHolt, Keya Paha, Rock44 min
Jun 3, 6:19 PM CDTSpecial Weather StatementLBFHayes41 min
Jun 3, 6:25 PM CDTTornado WarningLBFHolt, Rock35 min
Jun 3, 6:30 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock45 min
Jun 3, 6:37 PM CDTSpecial Weather StatementLBFRock23 min
Jun 3, 6:38 PM CDTSpecial Weather StatementLBFHayes52 min
Jun 3, 6:48 PM CDTSpecial Weather StatementLBFLoup42 min
Jun 3, 6:51 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.